Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
Research Chemical SciencesUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsResearch Chemical SciencesUGFREAKeudomestic

Stomach cramps after weight gainers

Nusiel

Newbie Brother
I am taking a weight gainer that I am mixing up with peanut butter, milk, and protein powder
the weight gainer comes in a powdered form and I put usually Two Scoops and I'm blend it together and then drink it
after I do that it's giving me a lot of stomach cramps do you have any suggestions on when I can take
 
I am taking a weight gainer that I am mixing up with peanut butter, milk, and protein powder
the weight gainer comes in a powdered form and I put usually Two Scoops and I'm blend it together and then drink it
after I do that it's giving me a lot of stomach cramps do you have any suggestions on when I can take

stop drinking weight gainers
 
get normal wehy
 
This thread/post was reviewed by our Medical Review board.
 
try pea protein with egg protein
 
too much stuff for your body to process at one time.

we are made to consume single ingredient foods, that is how our stomachs are made. switch to single ingredients and watch the difference
 
I am taking a weight gainer that I am mixing up with peanut butter, milk, and protein powder
the weight gainer comes in a powdered form and I put usually Two Scoops and I'm blend it together and then drink it
after I do that it's giving me a lot of stomach cramps do you have any suggestions on when I can take

stop drinking them obviously
 
weight gainer is junk.....eat real food bro
 
Back
Top Bottom